# SDR FDEA201503251081

- Difficulty date: March 25, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 505 hours, 12,288 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE APPROX STATION XORS 633, FOUND BEADED DOUBLER CRACKED.  REPAIRED IAW SRM 57-40-02-2R REPAIR 15 FIGURE 203.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
